We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    PediaCare Acetaminophen Infant Suspension Drops Non-Staining, Cherry - 2oz

    PediaCare Acetaminophen Infant Suspension Drops Non-Staining, Cherry - 2oz

    Product ID: A10095777

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    Custom Quantity
    Add To My Cart

    Product Summary

    • Non-staining cherry flavor
    • Relieves pain and fever
    • Accurate dosing
    • For ages 0-36 months


    This Pediacare Acetaminophen Oral Suspension Cherry Fever Reducer/Pain Reliever is specially developed for kids to provide safe and effective relief for your infant's fever, minor aches and pains or gas discomfort. The Acetaminophen Pain Reliever, 2 oz size, temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache. This Pediacare Fever Reducer has a non-staining cherry flavor, and it features a new accurate dosing system to help ensure safe and correct dosage. This Acetaminophen Pain Reliever, 2 oz, is suitable for children aged up to 36 months.


    Shake well before using Find right dose on chart below. If possible, use weight to dose; otherwise, use age Only use the enclosed syringe. Do not use any other syringe, dropper, spoon or dosing device when giving this medicine to your child Remove cap and insert syringe into hole at top of bottle and turn upside down Pull back syringe until filled to the prescribed level. If you pass the prescribed level, simply push syringe back until you have reached the desired level. Slowly dispense the liquid into your child's mouth (towards inner cheek) If needed, repeat dose every 4 hours while symptoms last Do not use more than 5 times in 24 hours (see overdose warning) Do not give more than 5 days unless directed by a doctor Replace cap tightly to maintain child resistance mL = milliliter, tsp = teaspoon Weight (lb) under 24: Age (yr) under 2: Dose (mL) Ask a doctor. Weight (lb) 24-35: Age (yr) 2-3: Dose (mL) 5 mL.


    Active Ingredients: Acetaminophen (160 mg) Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavors, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose, Carboxymethylcellulose Sodium, Potassium Sorbate, Purified Water, Sorbitol, Sucralose, Xanthan Gum

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.